# SDR CA130522006

- Difficulty date: May 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 1 hours
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 8067001
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT PROPELLER PROP BLADE NR 3 FOUND WITH PLAY AND LEAKING, BLADE NR 3 WAS REMOVED AND BALL BEARINGS, PN 69992A16 WERE FOUND DAMAGED, MELTED AND BLADE BUTT WAS ALSO FOUND WITH DAMAGE, GROOVED.  PROPELLER STILL UNDER INVESTIGATION AND BLADE NR 1, 2 & 4 WILL PROBABLY BE REMOVE FOR INSPECTION.  MANY LIGHTING STRIKES WERE REPORTED BY CUSTOMER AND IT MAY BE THE CAUSE OF THE DAMAGE.
